Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On medication for anxiety, underweight. How to gain weight ?

I take medication for anxiety and I take medication for it. I have always had a hard time eating an entire meal and fill up very fast when i eat. I feel I am under weight for my height and I try to gain weight but it is very hard. Right now I have started a new job and feel anxious all the time and when i go out to eat I never feel hungry, regardless If I am at home or out. What can I do to help this?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. Your decreased appetite could be related to three different things: First, it could be related to the side effect of the medication you are taking. For example, fluoxetine could bring loss of appetite. Second, anxiety, by itself, might bring decreased appetite, if it is not controlled completely. In some cases, it needs that medication is combined with some technic to manage the anxiety thoroughly. Third, some anxieties are mixed with minor depression which could bring decreased appetite. This also could be manged with learning some coping mechanism to deal with stressful situations, like starting a new job. I wish you handle the situation well and enjoy your success.
Answered: Thu, 14 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor